# SDR SWIA201335214

- Difficulty date: October 17, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 32,070 hours, 44,758 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support Bracket
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 3RD STEP FROM BOTTOM FWD STEP POST IS CRACKED.  C-CHECK REMOVED SUPPORT BRACKET PROFILE & INSTALLED SERVICEABLE IAW SRM.
